# SDR AALA971718

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 950 CHORD ANGLE HAS HEAVY CORROSION JUST OUTBOARD OF RT STRINGER 29 KEEL BEAM EXT.  REMOVED AND REPLACED RIGHT STATION 950 LOWER CHORD ANGLE PER SRM 51-10-1 PAGE 4.  (M)
